Noncompatible mappings in intuitionistic fuzzy metric space

Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari

Abstract


The purpose of this paper is to obtain a common fixed point theorem for non-compatible mappings in Intuitionistic Fuzzy metric space using the concept of R-weak commutativity without assuming the completeness of the space or continuity of the mappings involved.  We also find an affirmative answer in Intuitionistic Fuzzy metric space to the problem of Rhoades [7].

Full Text: PDF

How to Cite this Article:

Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari, Noncompatible mappings in intuitionistic fuzzy metric space, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 383-391

Copyright © 2013 Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.